# SDR 03FDEA01407

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STIFFNER IS CHAFED AT NR 6 LT NACELLE, ATTACH POSITION ABOVE NR 2 ENGINE BS 1456.      REMOVED AFT STIFFENER, FABRICATED, DRILLED, ALODINED, PRIMED AND RE-INSTALLED RIBS AND STIFFENER AT BS 1456 AND 1459 AT NR 6 LT COWL ATTACH POSITION ABOVE NR 2 ENGINE.
